# SDR IPXA10663210

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310096G
- Part serial: 000123
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP T/E WEDGE SKIN DAMAGED.  REPAIRED IAW EO B767-5750-39284-B.
